I got severe heartburn and upset stomach and have had itching, hives, some chest discomfort
27 Nov 2009
Yes, you can get upset stomach and allergic reaction from Mirapex.
These are the known side effects of Mirapex:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Mirapex:
Abnormal dreams; constipation; diarrhea; dizziness; drowsiness; dry mouth; headache; loss of appetite; nausea; stuffy nose; tiredness; trouble sleeping; upset stomach; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Mirapex:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); abnormal thinking; change in behavior, mood, or emotions; chest pain; confusion; decreased sexual ability; difficulty walking; fainting; hallucinations; increased urination; memory loss; muscle pain, tenderness, or weakness; new or unusual skin growths; severe or persistent drowsiness or sleepiness; shortness of breath; sudden irresistible urge to sleep or suddenly falling asleep at unusual times; swelling of the arms or legs; trouble swallowing; unusual or intense urges (eg, gambling, sexual urges); unusual twitching or muscle movements; vision changes; vivid dreams or daydreams.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having a hard time swallowing and I've got the worst heartburn I have ever had. I quit using the drug 2 days ago. What should I do next? ...
1 answer • 27 Apr 2010
Ummm, these bumps may be mosquito bites, yet I am fearful about allergic reaction. I feel slightly idiotic asking this. Lyrica has worked for nerve ...
1 answer • 13 Jun 2010
I had an severe allergic reaction to this medication. Hives, rash, and itching all over. I went to the er and they gave me medication to make that go ...
2 answers • 7 Mar 2013
Her allergic reaction did not happen until 12 hours after her dose. Itching and hives started in lower back, proceeded to stomach area and spread to ...
1 answer • 21 Oct 2013
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
The wife was given a prescription of peniciin for her absethed tooth. The husband is allergic to penicillin. Over night while sleeping next to each ...
1 answer • 21 Jan 2015